Skip to Main content Skip to Navigation
Journal articles

Optimal scaling of the random walk Metropolis algorithm under L p mean differentiability

Document type :
Journal articles
Complete list of metadatas

https://hal.inria.fr/hal-01971160
Contributor : Eric Moulines <>
Submitted on : Sunday, January 6, 2019 - 9:56:26 PM
Last modification on : Monday, August 24, 2020 - 4:16:12 PM

Identifiers

  • HAL Id : hal-01971160, version 1

Citation

Alain Durmus, Sylvain Le Corff, Eric Moulines, Gareth Roberts. Optimal scaling of the random walk Metropolis algorithm under L p mean differentiability. Journal of Applied Probability, Applied Probability Trust, 2017, 54 (04), pp.1233-1260. ⟨hal-01971160⟩

Share

Metrics

Record views

92